# SDR CA100531004

- Difficulty date: May 29, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 554 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: D20626
- Condition: Kinked
- Location: Aux Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP A KINKED FUEL HOSE WAS FOUND COMING FROM THE FUEL PRESSURE RELIEF VALVE TO THE AUX FUEL TANK.  HOSE IS OF POOR QUALITY MFG AND WAS POSSIBLE KINKED WHEN DOING A DI UP TOP BY STEPPING ON IT OR CLEANING UNDER GEARBOX.
